# SDR AALA202205279877

- Difficulty date: May 24, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N871AY
- Make and model: Boeing 737
- Aircraft serial: 65991
- Aircraft time: 5,850 hours, 1,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING WALKAROUND FOUND POTABLE WATER SERVICE DOOR MISSING. FOUND DAMAGE TO BELLY PANEL. ACCOMPLISHED TIME LIMITED REPAIR IPER AARD 52-40-12-1. RE-INSPECTION REQUIRED EVERY FLIGHT CYCLE. FINAL RESTORATION TO BE ACCOMPLISHED NO LATER THAN 10 FC. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
